# SDR DALA2024082008310

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0507713) CORROSION AT FORWARD CARGO BAY AFT BULKHEAD CENTER LOWER SUPPORT STA 500L WL 160. REMOVED AND REPLACED FORWARD CARGO BAY AFT BULKHEAD CENTER LOWER SUPPORT STA 500L WL 160 IAW B737 SRM 51-40-02-OG.
